KABUKI official website

Kabuki : a wonder of Japanese Culture

KABUKI's News

Kabukiza TheatreFebruary 1 ,2018

Time Schedule : Kabukiza (Tokyo) February 2018

Time Schedule
Kabukiza (Tokyo) 2018
February 1 (Thu) - February 25 (Sun), 2018

Matinee / from 11:00am

Performance Time
HARUKOMA IWAI NO KŌRAI
[ The Soga Brothers with Hobbyhorses ]
11:00 am - 11:16 am
15 minute intermission
ICHIJŌ ŌKURA MONOGATARI -Higaki, Okuden
[ The Tale of the Aristocrat Ichijō Ōkura ]
11:31 am - 1:00 pm
30 minute intermission
SHIBARAKU
[ "Wait a Minute" ]
1:30 pm - 2:25 pm
20 minute intermission
II TAIRŌ
[ Ii Naosuke's Last Day ]
2:45 pm - 3:40 pm

the Evening show / from 4:30pm

Performance Time
ICHINOTANI FUTABA GUNKI -KUMAGAI JIN'YA
[ The Chronicle of the Battle of Ichinotani - Kumagai's Battle Camp ]
4:30 pm - 5:55 pm
30 minute intermission
KOTOHOGU SANDAI KABUKI NO NIGIWAI
[ "The excitement of the announcement of the name succession to
Matsumoto Hakuō II, Matsumoto Kōshirō X and Ichikawa Somegorō VIII " ]
6:25 pm - 6:50 pm
25 minute intermission
KANADEHON CHŪSHINGURA -Act 7
[ The Treasury of Loyal Retainers -The Ichiriki Teahouse ]
7:15 pm - 8:55 pm